| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm vticmo12.6 implantable collamer lens, -15.50/+1.0/094 (sphere/cylinder/axis), within the same surgery due to excessive vaulting.The lens was replaced with another same model/length lens and the problem was resolved.Normal postoperative arch height, normal intraocular pressure and good vision.Cause of the event was unknown.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry, in a microcentrifuge vial, with residue/debris on product.Visual inspection found the lens optic deformed and the haptics bent and deformed.Dimensional verification was performed and the lens was found to be in specification.Claim # (b)(4).